# SDR DHLA200800057

- Difficulty date: June 9, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Nr 3 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENG FIRE WARNING.  COMPLETED CHECK LIST LIGHT REMAINED ON.  PERFORMED NR 3 ENG RUN PER JRH 11.1 ALL SYSTEMS OPERATE NORMALLY.  NO LEAKS NOTED SYS B-LOOP CHECKS NORMAL.  LOOP-A CAUSES INTERMITTENT FALSE WARNINGS.  PLACED A-LOOP ON DMI 32839 PER MEL 26-2-3 CAT C DDD 6/18/08.  PLACARDS INSTALLED.  FLIGHT 560.  AIRCRAFT WAS GROUNDED.  (A)
